# SDR SWIA200515719

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 13,728 hours, 10,946 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 668
- Condition: Malfunctioned
- Location: Stab Trim
- Part time: 13,688 hours, 10,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB TRIM CH 1 INOP MESSAGE ON TAXI OUT.  REPLACED THE HSTA IAW MM 27-12-01 AND MCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 8396-3; S/N OFF 643.
